9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Z., Erdös, L., & Schnelli, K. (2019). Local single ring theorem on optimal scale. Annals of Probability, 47(3), 1270–1334. https://doi.org/10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Bao, Z., & Erdös, L. (2017). Delocalization for a class of random block band matrices. Probability Theory and Related Fields, 167(3–4), 673–776. https://doi.org/10.1007/s00440-015-0692-y
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics, 319, 251–291. https://doi.org/10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics, 349(3), 947–990. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Z., Erdös, L., & Schnelli, K. (2016). Local stability of the free additive convolution. Journal of Functional Analysis, 271(3), 672–719. https://doi.org/10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Bao, Z., Lin, L., Pan, G., & Zhou, W. (2015). Spectral statistics of large dimensional spearman s rank correlation matrix and its application. Annals of Statistics, 43(6), 2588–2623. https://doi.org/10.1214/15-AOS1353
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Bao, Z., Pan, G., & Zhou, W. (2015). Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory, 61(6), 3413–3426. https://doi.org/10.1109/TIT.2015.2421894
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Bao, Z., Pan, G., & Zhou, W. (2015). Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics, 43(1), 382–421. https://doi.org/10.1214/14-AOS1281
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600–1628. https://doi.org/10.3150/14-BEJ615
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Z., Erdös, L., & Schnelli, K. (2019). Local single ring theorem on optimal scale. Annals of Probability, 47(3), 1270–1334. https://doi.org/10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Bao, Z., & Erdös, L. (2017). Delocalization for a class of random block band matrices. Probability Theory and Related Fields, 167(3–4), 673–776. https://doi.org/10.1007/s00440-015-0692-y
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics, 319, 251–291. https://doi.org/10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics, 349(3), 947–990. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Z., Erdös, L., & Schnelli, K. (2016). Local stability of the free additive convolution. Journal of Functional Analysis, 271(3), 672–719. https://doi.org/10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Bao, Z., Lin, L., Pan, G., & Zhou, W. (2015). Spectral statistics of large dimensional spearman s rank correlation matrix and its application. Annals of Statistics, 43(6), 2588–2623. https://doi.org/10.1214/15-AOS1353
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Bao, Z., Pan, G., & Zhou, W. (2015). Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory, 61(6), 3413–3426. https://doi.org/10.1109/TIT.2015.2421894
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Bao, Z., Pan, G., & Zhou, W. (2015). Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics, 43(1), 382–421. https://doi.org/10.1214/14-AOS1281
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600–1628. https://doi.org/10.3150/14-BEJ615
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed